Nurse is caring for pt who is experiencing acute EtOH w/drawl. For which of following pt outcomes
should nurse administer chlordiazepoxide? - Prevent deli... [Show More] rium tremens
The client should take chlordiazepoxide to prevent delirium tremens during acute alcohol withdrawal.
Nurse is teaching pt about use of risedronate for treatment of osteoporosis. Nurse should identify which
of following statements as an indicaiont about pt understands teaching? - "I should sit up for 30 minutes
after taking the risedronate."
Sitting upright for at least 30 min after taking risedronate will reduce the adverse gastrointestinal effects
of esophagitis and dyspepsia. Risedronate is contraindicated for a client who cannot sit or stand upright
for this length of time.
Nurse is assessing pt 1 hr after administering morphine for pain Nurse should identify which of following
findings as best indication that morphine has been effective? - The client rates pain as 3 on a scale from
0 to 10.
The client's description of the pain is the most accurate assessment of pain.
Nurse is administering donepezil to a pt who has Alzheimer's disease. Which of following findings should
nurse report to provider immediately? - Dyspnea
When using the airway, breathing, circulation approach to client care, the nurse should report the
adverse effect of dyspnea, caused by bronchoconstriction, to the provider first. Bronchoconstriction,
dyspepsia, diarrhea, and dizziness are caused by the increase in acetylcholine levels, which is a primary
effect of donepezil.
Nurse is caring for pt who is taking acetazolamide for chronic open-angle glaucoma. For which of
following adverse effects should nurse instruct pt to monitor and report? - Tingling of fingers
The nurse should instruct the client to report the adverse effect of paresthesia, a tingling sensation in
the extremities, when taking acetazolamide.
Nurse is teaching pt who is to start taking hydrocodone w/ acetaminophen tablets for pain. Which of
following information should nurse include in teaching? - Decreased respirations might occur.The nurse should instruct the client that hydrocodone with acetaminophen might cause respiratory
depression, which is an adverse effect of the medication. The client should avoid taking over-thecounter medications or newly prescribed medications without consulting their provider to avoid
increased respiratory depression.
Nurse is providing teaching to pt who has gastric ulcer and new prescription for ranitidine. Which of
following instructions should nurse include? - [Show Less]